Affine Term Structure Models
Dai and Singleton (2000) study a class of term structure models for interest rates that specify the instantaneous interest rate as an affine combination of the components of an N-dimensional affine diffusion process. Observable quantities of such models are invariant under regular affine transformations of the underlying diffusion process. And in their canonical form, the models in Dai and Singleton (2000) are based on diffusion processes with diagonal diffusion matrices. This motivates the following question: Can the diffusion matrix of an affine diffusion process always be diagonalized by means of a regular affine transformation? We show that if the state space of the diffusion is of the form D = Rm+ x RN - m for integers 0 ? m? N satisfying m ? 1 or m ? N - 1, then there exists a regular affine transformation of D onto itself that diagonalizes the diffusion matrix. On the other hand, we provide examples of affine diffusion processes with state space R2+ x R2 whose diffusion matrices cannot be diagonalized through regular affine transformation.
|Date of creation:||Oct 2006|
|Contact details of provider:|| Phone: (614) 292-8449|
Web page: http://www.cob.ohio-state.edu/fin/dice/list.htm
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Qiang Dai & Kenneth J. Singleton, 2000.
"Specification Analysis of Affine Term Structure Models,"
Journal of Finance,
American Finance Association, vol. 55(5), pages 1943-1978, October.
- Qiang Dai & Kenneth J. Singleton, 1997. "Specification Analysis of Affine Term Structure Models," NBER Working Papers 6128, National Bureau of Economic Research, Inc.
- Qiang Dai & Kenneth J. Singleton, 1998. "Specification Analysis of Affine Term Structure Models," New York University, Leonard N. Stern School Finance Department Working Paper Seires 98-083, New York University, Leonard N. Stern School of Business-.
- Egorov, Alexei V. & Li, Haitao & Ng, David, 2011. "A tale of two yield curves: Modeling the joint term structure of dollar and euro interest rates," Journal of Econometrics, Elsevier, vol. 162(1), pages 55-70, May.
- Gregory R. Duffee, 2002. "Term Premia and Interest Rate Forecasts in Affine Models," Journal of Finance, American Finance Association, vol. 57(1), pages 405-443, 02.
- John C. Cox & Jonathan E. Ingersoll Jr. & Stephen A. Ross, 2005. "A Theory Of The Term Structure Of Interest Rates," World Scientific Book Chapters,in: Theory Of Valuation, chapter 5, pages 129-164 World Scientific Publishing Co. Pte. Ltd..
- Cox, John C & Ingersoll, Jonathan E, Jr & Ross, Stephen A, 1985. "A Theory of the Term Structure of Interest Rates," Econometrica, Econometric Society, vol. 53(2), pages 385-407, March.
- Andrea Buraschi & Paolo Porchia & Fabio Trojani, 2010. "Correlation Risk and Optimal Portfolio Choice," Journal of Finance, American Finance Association, vol. 65(1), pages 393-420, 02.
- Darrell Duffie & Jun Pan & Kenneth Singleton, 2000. "Transform Analysis and Asset Pricing for Affine Jump-Diffusions," Econometrica, Econometric Society, vol. 68(6), pages 1343-1376, November.
- Darrell Duffie & Jun Pan & Kenneth Singleton, 1999. "Transform Analysis and Asset Pricing for Affine Jump-Diffusions," NBER Working Papers 7105, National Bureau of Economic Research, Inc.
- Christian Gourieroux & Razvan Sufana, 2006. "A Classification of Two-Factor Affine Diffusion Term Structure Models," Journal of Financial Econometrics, Society for Financial Econometrics, vol. 4(1), pages 31-52.
- Christian Gourieroux & Razvan Sufana, 2005. "A Classification of Two Factor Affine Diffusion Term Structure Models," Working Papers 2005-42, Centre de Recherche en Economie et Statistique.
- Pierre Collin-Dufresne & Robert S. Goldstein & Christopher S. Jones, 2008. "Identification of Maximal Affine Term Structure Models," Journal of Finance, American Finance Association, vol. 63(2), pages 743-795, 04.
- Cheridito, Patrick & Filipovic, Damir & Kimmel, Robert L., 2007. "Market price of risk specifications for affine models: Theory and evidence," Journal of Financial Economics, Elsevier, vol. 83(1), pages 123-170, January.
- Hull, John C & White, Alan D, 1987. " The Pricing of Options on Assets with Stochastic Volatilities," Journal of Finance, American Finance Association, vol. 42(2), pages 281-300, June.
- José Fonseca & Martino Grasselli & Claudio Tebaldi, 2007. "Option pricing when correlations are stochastic: an analytical framework," Review of Derivatives Research, Springer, vol. 10(2), pages 151-180, May.
- Samuel Thompson, 2008. "Identifying Term Structure Volatility from the LIBOR-Swap Curve," Review of Financial Studies, Society for Financial Studies, vol. 21(2), pages 819-854, April. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:ecl:ohidic:2007-2. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.